# SDR 371PA0018

- Difficulty date: March 13, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 33,341 hours, 25,515 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sliding Window
- Part number: 5717623134
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

#2 sliding window RT cracked with window heat on.  Turned off window heat.  Outer pane cracked.  Returned to field.  Ferried to ATL.  R & R co-pilot's sliding window per MM 56-12-11 and co-pilot's side window heat controller (precautionary) per MM 30-41-11.  Ops chk OK.
